Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


just starting in Mexico
Jan 19, 2005

I have been writting you folks for months and no response. Im an American living in Mexico in an area with no resources. I really need help and dont have anyone to talk to about my health. Im here taking care of a person with cancer and cannot get back to the states. Im taking three pills which at times I cannot get. Im taking Viracept, Susutiva, and Zerit. Is this a god combination. How do I know if its working? Im soo lost in this and dont know what to do. PLEASE, can someone write me and help me. Thanks.

Response from Dr. Henry

That may be an OK combination particularly if that is all that is available to you. I don't use that combination in the setting of having a wide variety of meds available. I would be concerned about the Sustiva decreasing the Viracept levels and the Zerit contributing to lipodystrophy/fat problems over time. If Kaletra and Combivir or other nukes are available I would discuss with your HIV doc. KH



Previous
Loosing feeling in feet and hands, Neuropathy or circulation problems?
Next
Carpel Tunnel & Serostim

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement